MathSciNet Relay Station
MathSciNet bibliographic data
MR2336270 65N30
Vejchodský, Tomáš; Šolín, Pavel Discrete maximum principle for higher-order finite elements in 1D. Math. Comp. 76 (2007), no. 260, 1833–1846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement